It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Paul on January 01, 2000 at 21:46:06:

In Reply to: side effects of adderall? posted by Christine on January 01, 2000 at 14:00:16:

: My 7-yr old son has just been diagnosed with ADHD and his neurologist has suggested adderall. I am looking to find out side effects and actual effects of this medication before I decide to use this med. He has never used anything before. He is a good student now, but he is very, very hyperactive and impulsive. He does not know what he is doing half of the time.
: Please let me know of personal experiences with this medication so I can start to make a decision.Today 1/1 00 was the 1st day we gave adderall to our son,almost 7,very emotional in the eve. This is very unuasl for him. He has been on ritalin fir 2 1/2 months, wan't to try alt. med. but will not continue with adderall. He cried more tonight than he has in the past 3 years combined, we were warned of this possibility. The ritalin was working ok but seemed to make him rather combative after school.
: Thank you


Follow Ups

All times are GMT -7. The time now is 12:55 PM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!